# SDR R61A2024050600194

- Difficulty date: May 6, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000270
- Aircraft time: 33,058 hours, 24,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 17005663605
- Condition: Corroded
- Location: Frms 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FWD WET AREA, CORROSION FOUND ON RH FLOOR PAN BETWEEN FR12-FR14, FWD OF SERVICE DOOR.  FWD WET AREA, RH FLOOR PAN BETWEEN FR12-FR14 HAS BEEN REPLACED IAW SRM CH 51-43-02, PARA 4, PARA 5 AND IAW SRM CH 51-41-02, PARA 4, PARA 6.
